Matematicheskii Sbornik. Novaya Seriya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1963, Volume 62(104), Number 4, Pages 385–396 (Mi msb4606)  

This article is cited in 1 scientific paper (total in 1 paper)

Systems with transformed argument. Boundary-value problems and the Cauchy problem

V. P. Skripnik


Full text: PDF file (1051 kB)

Bibliographic databases:
Received: 21.02.1962

Citation: V. P. Skripnik, “Systems with transformed argument. Boundary-value problems and the Cauchy problem”, Mat. Sb. (N.S.), 62(104):4 (1963), 385–396

Citation in format AMSBIB
\Bibitem{Skr63}
\by V.~P.~Skripnik
\paper Systems with transformed argument. Boundary-value problems and the Cauchy problem
\jour Mat. Sb. (N.S.)
\yr 1963
\vol 62(104)
\issue 4
\pages 385--396
\mathnet{http://mi.mathnet.ru/msb4606}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=164111}
\zmath{https://zbmath.org/?q=an:0125.04403}


Linking options:
  • http://mi.mathnet.ru/eng/msb4606
  • http://mi.mathnet.ru/eng/msb/v104/i4/p385

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. D. Myshkis, L. È. Èl'sgol'ts, “Some results and problems in the theory of differential equations”, Russian Math. Surveys, 22:2 (1967), 19–57  mathnet  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:142
    Full text:74

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021